Approximation of one class of differentiable functions by piecewise-HermitianL-splines

Authors

  • S. I. Novikov

Abstract

The exact values of the upper bounds of deviations of piecewise-HermitianL-splines are found for certain classes of functions determined by systems of linear differential operators with continuous coefficients.

Published

25.11.1999

Issue

Section

Research articles

How to Cite

Novikov, S. I. “Approximation of One Class of Differentiable Functions by Piecewise-HermitianL-Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1495–1504, https://umj.imath.kiev.ua/index.php/umj/article/view/4751.